# SDR ASOA200901208

- Difficulty date: October 30, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,202 hours, 16,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Pressure Blkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 ISOLATORS CRACKED ON REAR PRESSURE BULKHEAD BRACKETS, 4 LOCATED OTBD OF RBL 36.0 BETWEEN WL 73 AND WL 120.43, 1 LOCATED RBL 9.0 APPROX WL 100 AND 1 LOCATED LBL 9.0 APPROX WL 100.  REMOVED AND REPLACED 6 ISOLATORS ON REAR PRESSURE BULKHEAD BRACKETS 4 LOCATED OTBD OF RBL 36.0 BETWEEN WL 73 AND WL 120.43.1 LOCATED AT RBL 9.0 APPROX WL 100 AND 1 LOCATED AT LBL 9.0 APPROX WL 100 IAW SRM 51-42-10 STEPS 6, 7, 8, AND 9 AND 51-42-13 STEPS 3, 6, 7, 8, AND 11.
